# SDR 2002UALA01665

- Difficulty date: November 4, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 40,617 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED, STA 1520, STR 27L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED INTERNAL ANGLE REPAIR.
